# SDR AALA20151103006

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 12,439 hours, 4,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR HARD TO OPEN & GUST LOCK ALSO HARD TO OPERATE.  FOUND L1 DOOR UPPER GUIDE ARM BENT.  R & R F1 ENTRY DOOR GUIDE ARM & ROLLER IAW 52-11-21.  DOOR STILL OUT OF ALIGNMENT.  REPLACED DOOR SNUBBER ON F1 DOOR IAW AMM 52-11-51.  OPERATIONALLY CHECKED GOOD.
